# SDR AALA981355

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 0108 - EN ROUTE BOS/LHR WHILE HEATING MEALS, SMOKE WAS OBSERVED FROM NR 1 AND NR 2 FIRST CLASS OVENS.  SHUT OVENS OFF AND SMOKE DISSIPATED.  LANDED LHR WITHOUT INCIDENT.  CLEANED OVENS, SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
